I have been on it for 1 week. Side effects are trouble staying asleep after 4 a.m. feeling Blah....the irrational thoughts are gone but I just feel BLAH and unmotivated. Please share your experience with me on how long it took you to feel good on Effexor 37.5. I have no intention of going any higher on this med.
Do you take it of the morning or night? I would take it of the morning. I would say after a couple of weeks you should feel better. I know you don't want to go up on it, 75mg might make you feel a lot better.
I started on 75mg of Effexor and it took a few weeks for it to work for me. I hope you soon start to feel better but as cuddles1 said you may need to go up to 75mg to see a noticeable increase in your energy and motivation levels.
hi fusionqueen --
i also take effexor...75mg. It took my body several weeks to adjust to the med -- but it did what it was supposed to do and I felt better while healing from an 18 month health problem and very emotional/depressed during the time period. My doctor warned me it would be quirky to 'get off of' -- and boy was he right. It took the same 3 weeks to wean myself off of all the 'skin ant'/insomnnia stuff and at the time I vowed I'd never used it again. BUT, another health problem has occurred for me and emotions raged on me again and I desired to be calm for my loving husband.....and for myself, of course. So -- back on it I am..... and once my pain is gone from my 8-month recuperation I know I'll have a dickens of a time getting off of it again. It's a great med --- and it WILL help calm and help you. I think cuddles and flamesabers are right about giving some consideration to the 75 mg. From what I've read about the med, the same withdrawal symptoms come whether you are on 37.5 or 75. Good luck -- I'll be pullin' for you.
SO sorry hear you had to go back on. I went shopping to day and felt that weird off feeling from it. Sure hope it goes away quickly. Did you gain weight on it? I put on a fast 3lbs and not even hungry. Trying to diet and work it off before it gets out of hand.
Last edited by Administrator; 07-25-2012 at 10:14 AM.
Yah, I'm not happy to be back on this quirky med -- but it does calm those emotions and seems to raise the seratonin level of 'feel good'. I did have a weight gain concern but in my situation I was so inactive I blamed a low metabolism level. I'm sure you'll be fine since you are up and doing things. Give it a chance -- hang in there..... you WILL feel better with the med..........and with any luck your body will get used to 'feeling good' and you will KNOW when you can get off of it. I was happy to know when I could get rid of the med -- and now that I know how awful it is to withdraw I hope to be more prepared for it. Don't be too much of a hurry to get rid of the med once it works ---- give your body a chance to 'enjoy feeling well and less anxious.' Good luck.....